Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Closure of invertible operators on a Hilbert space

Author: Richard Bouldin
Journal: Proc. Amer. Math. Soc. 108 (1990), 721-726
MSC: Primary 47A05; Secondary 47D99
MathSciNet review: 1000147
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Although most of the characterizations of the closure of the invertible operators on a separable Hilbert space do not extend to a nonseparable Hilbert space, this note gives a characterization for an arbitrary Hilbert space that generalizes the separable case in a natural way. The new concept of essential nullity, which facilitates this characterization, should find other applications.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A05, 47D99

Retrieve articles in all journals with MSC: 47A05, 47D99

Additional Information

Keywords: Invertible operator, closure, ring of operators, nonseparable Hilbert space, essential nullity
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society